Skip to main content
Log in

Construction of singular limits for a semilinear elliptic equation in dimension 2

  • Published:
Calculus of Variations and Partial Differential Equations Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Received April 20, 1996 / Accepted October 28, 1996

Rights and permissions

Reprints and permissions

About this article

Cite this article

Baraket, S., Pacard, F. Construction of singular limits for a semilinear elliptic equation in dimension 2. Calc Var 6, 1–38 (1997). https://doi.org/10.1007/s005260050080

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s005260050080

Keywords

Navigation